# SDR AALA20120919009

- Difficulty date: September 19, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 61,365 hours, 31,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED TWO BATTERY PACKS FOR OVERHEAD AISLE EMERGENCY LIGHTS.  OPS CHECK NORMAL.
